# SDR 97ZZZX4239

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Brackets
- Part number: 3516505030
- Condition: Worn
- Location: Rt Te Flap
- Part time: 4,262 hours
- Component: 35165050259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BEECH TEMP. REV. 5-6 INSPECTION, FOUND INBOARD AND OUTBOARD ATTACHING BRACKETS AT INBOARD ATTACHING POINT WORN. REMOVED AND REPLACED BRACKETS AND RE-ASSEMBLED IAW SRM 57-00.  (X)
